Korean J. Math.  Vol 20, No 3 (2012)  pp.
DOI: https://doi.org/10.11568/kjm.2012.20.3.

GENERALIZED FIXED POINT THEOREMS IN CONE METRIC SPACES

Seung Hyun Kim, Byung Soo Lee

Abstract


In this paper we introduce the property (C), which is a cone metric extension of the usual metric property (E,A) and consider fixed point theorems for generalized contractive mappings under suitable conditions in cone metric spaces without normal cones. 


Subject classification



Sponsor(s)



Full Text:

PDF

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr